# SDR MASA2011052002790

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,308 hours, 12,526 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN VIBE IN FLT AT 2.0.  PERFORMED BLADE SHAKE AND RAN ENGINES WITH CREW.  VIBE WITHIN LIMITS.  APPLIED 50 CYCLE RO FOR BLADE LUBE.
